# SDR AALA20140603028

- Difficulty date: June 3, 2014
- Submitted: June 5, 2014
- Operation: Air carrier
- Aircraft: N382AN
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 84,936 hours, 13,598 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE EXTERNAL EMERGENCY LIGHT L644 FWD AFT CARGO DOOR INOPERATIVE.  REPLACED CHARGER.  OPERATIONS CHECKED NORMAL.
